# SDR SWIA2019051545882

- Difficulty date: April 6, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF (DOOR SIDE) LUG FACES AT LOCATIONS; 1, AND 10-27 ARE SCRATCHED AND GOUGED, AND THE LUG BASES, UPPER SIDE WHEN DOOR IS OPEN, AT ALL LOCATIONS ARE CHAFED. (C-CHECK) RO: 05/13/2019 ALL STEPS COMPLIED WITH IAW REO. BLENDED SCRATCHED/GOUGED AREAS.
